BIOTRONIK AG, BUELACH, SWITZERLAND PASSEO-35 5/40/130; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Back to Search Results |
| Model Number |
357310 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/14/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A passeo-35 balloon catheter was selected for treatment.During attempt to dilate an arteriovenous fistula, the balloon could not be inflated, and a leakage was detected.The device was withdrawn, and another balloon was used to finish the procedure.
Additional Manufacturer Narrative
Neither the complaint instrument nor the angiographic material was returned for analysis.Therefore, no technical investigation on the subject could be performed.The product release documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the product release documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.In addition to visual inspections each instrument is inflated before balloon folding followed by a pressure test and a helium leakage test to confirm the air tightness.All released instruments of the relevant lot passed these tests.The instrument was delivered in a leak-proof and pressure-tight condition.Based on the conducted investigations, no manufacturing or material related root cause could be determined.